# SDR FDEA201901100073

- Difficulty date: January 10, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 86,438 hours, 19,761 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SP115300765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK AT STATION 635 X= -8.5 FOUND CRACKED AS MARKED. MAIN DECK FLOOR CRACKED SEAT TRACK AT STATION 635 X = - 8.5 CARRIED OUT REPAIR AS PER STRUCTURE REPAIR MANUAL 53-00-52-2R FIGURE 201 REPAIR 1 FROM STATION 625 TO STATION 705  X= -8.5. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO SNRM N00510 FOR REPAIR DETAILS.
